# SDR UIEA2021022200386

- Difficulty date: February 21, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 92,486 hours, 23,664 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Stage of operation: NR
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

RUNWAY TREATMENT INGESTED IN PACK SYSTEM CAUSING SMOKE & EVACUATION BLOWERS TO GO OFF, NO INDICATION OR ACTUAL FIRE.( OPERATIONAL CHECK OF A/C PACK SYSTEM/INSPECTIONS IAW B767 M/M 05-51-56. SYSTEM OPERATIONAL. CHECK NORMAL. )
